View : 18 Download: 0

Homotopy fixed point sets and actions on homogeneous spaces of p-compact groups

Title
Homotopy fixed point sets and actions on homogeneous spaces of p-compact groups
Authors
Ishiguro K.Lee H.-S.
Ewha Authors
이향숙
SCOPUS Author ID
이향숙scopus
Issue Date
2004
Journal Title
Journal of the Korean Mathematical Society
ISSN
0304-9914JCR Link
Citation
vol. 41, no. 6, pp. 1101 - 1114
Indexed
SCIE; SCOPUS; KCI WOS scopus
Abstract
We generalize a result of Dror Farjoun and Zabrodsky on the relationship between fixed point sets and homotopy fixed point sets, which is related to the generalized Sullivan Conjecture. As an application, we discuss extension problems considering actions on homogeneous spaces of p-compact groups.
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE